Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 8, NWS Charleston, SC

February 25, 2007Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Feb 25, 2007, 4:39 PM EST for Effingham County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2007, 4:39 PM EST (21:39 UTC)
Expired
Feb 25, 2007, 5:15 PM EST
In force
36 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 55 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 5:00 PM ESTTSTM WND DMGPineora, GATREE DOWN NEAR INTERSECTION OF LOW GROUND ROAD...NEAR PINEORA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 252139
SVRCHS
GAC103-252215-
/O.NEW.KCHS.SV.W.0008.070225T2139Z-070225T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EST SUN FEB 25 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 515 PM EST

* AT 438 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARLOW...OR ABOUT 11 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 45
  MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MARLOW...PINEORA...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3228 8144 3217 8140 3220 8129 3233 8135

$$
1 follow-up statement
000 
WWUS52 KCHS 252207
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
506 PM EST SUN FEB 25 2007

GAC103-252216-
/O.EXP.KCHS.SV.W.0008.000000T0000Z-070225T2215Z/
EFFINGHAM GA-
506 PM EST SUN FEB 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY WILL EXPIRE
AT 515 PM EST...

AT 503 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3228 8144 3217 8140 3220 8129 3233 8135

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 3:25 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Feb 25, 3:25 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EST SUN FEB 25 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
IN THE SHORT TERM...STRONG WINDS ACROSS THE NORTHERN 1/2 OF THE
FORECAST AREA...SUPPORTED BY A COMBINATION OF A TIGHT SURFACE
PRESSURE GRADIENT...MIXING AND ISALLOBARIC ENHANCEMENT CAUSED BY
PRESSURE FALLS NORTH OF THE REGION...WILL CONTINUE FOR THE REST OF
THE AFTERNOON. MOST SUSTAINED WINDS/GUSTS HAVE REMAINED BELOW
ADVISORY CRITERIA...BUT DUE TO SCATTERED REPORTS OF TREES...BRANCHES
AND POWER LINES DOWN...WILL CONTINUE TO HIGHLIGHT WITHIN SPECIAL
WEATHER STATEMENTS. MEANWHILE...MID AFTERNOON THUNDERSTORMS HAVE
INTENSIFIED SOMEWHAT ACROSS WESTERN COUNTIES OF THE FORECAST
AREA...BUT THE RELATIVELY DRY/CAPPED ENVIRONMENT MEASURED BY THE 18Z
KCHS RAOB AND WEAK INSTABILITY HAVE THUS FAR LIMITED INTENSITY OF
CONVECTION. HOWEVER...A SURGE OF LOW LEVEL INSTABILITY ACROSS
EASTERN COUNTIES OF THE FORECAST AREA MAY YET SUPPORT A COUPLE OF
HOURS OF SEVERE WEATHER...SO WILL CONTINUE TO MENTION POTENTIAL FOR
ISOLATED DAMAGING WINDS BEFORE 0Z. THEN...PER CURRENT/EXTRAPOLATED
TRENDS...ADJUSTED TIMING TO SPEED UP EXIT OF PRECIP FROM LAND AREAS
AROUND 0Z. THEN...AFTER SHOWERS/THUNDERSTORMS EXIT LAND AREAS LATE
THIS AFTERNOON/EARLY THIS EVENING...12Z NAM/GFS MODEL SOUNDINGS
DEPICT STEADY DRYING IN THE WAKE OF COOL FROPA. WHILE A BRIEF PERIOD
OF STRATUS CANNOT BE RULED OUT LATE TONIGHT/EARLY
MONDAY...ESPECIALLY IF RAINFALL BECOMES WIDESPREAD SUNDAY
AFTERNOON...BUT MODEL SOUNDINGS DO NOT DEPICT SUFFICIENT LOW LEVEL
MOISTURE TO JUSTIFY A PESSIMISTIC CLOUD COVER FORECAST...THUS WILL
INDICATE CLEARING TREND AS SUGGESTED BY UPSTREAM SATELLITE IMAGERY.
THEN...EXPECT MAINLY SUNNY AND DRY CONDITIONS MONDAY...AND DOWNSLOPE
FLOW WILL ALLOW TEMPS TO RECOVER TO ABOVE NORMAL LEVELS. MONDAY
NIGHT...DECENT RADIATIONAL COOLING CONDITIONS AND 12Z GFS/NAM
SOUNDING TRENDS...DEPICTING DECREASING TEMP/DEWPOINT SPREADS NEAR
THE SURFACE...SUGGEST THE POTENTIAL FOR AT LEAST PATCHY RADIATION
FOG.
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODEL DISAGREEMENT CONCERNING A MUDDLED SURFACE PATTERN SUGGESTS
LIGHT/VARIABLE WINDS...INCLUDING A SEA BREEZE AND COOLER TEMPS AT
THE COAST...TUESDAY. THEN...TUESDAY NIGHT INTO WEDNESDAY...A DRY
COLD FRONT WILL PUSH THROUGH THE REGION...FOLLOWED BY A SURFACE HIGH
BUILDING FROM THE NORTH...USHERING GRADUAL COLD ADVECTION INTO THE
REGION.

FOCUS IN EXTENDED PERIOD REMAINS ON LATE WEEK/EARLY WEEKEND PRECIP
EVENT. AS SURFACE/UPPER LOWS EJECTING NE TOWARD THE NORTHERN MS
RIVER VALLEY/WESTERN GREAT LAKES WED PM/THU...LATEST MEDIUM RANGE
GUIDANCE DEPICTS A FASTER ONSET OF WARM ADVECTION/OVERRUNNING
PRECIP...ENHANCED BY THE COLD AIR DAMMING REGIME/ASSOCIATED SURFACE
BOUNDARY LIKELY TO BE IN PLACE OVER OR CLOSE TO THE FORECAST AREA.
THUS...RAISED POPS FOR THURSDAY...AND IF LATEST TRENDS CONTINUE
THURSDAY AFTERNOON/NIGHT MAY FEATURE A PERIOD OF RAIN. ALSO...IN
DEFERENCE TO THE POTENTIAL FOR PERSISTENT COLD AIR
DAMMING...FORECAST WINDS REMAIN BACKED FROM THEN...AS A COLD FRONT
APPROACHES THE EAST COAST...LATEST GUIDANCE DEPICTS A TRIPLE POINT
LOW DEVELOPING OVER THE SE...ALONG THE NOSE OF A  300-250 MB JET
STREAK ADVANCING ENE ALONG THE GULF COAST...PUSHING E/NE FRI. ADDED
A MENTION OF THUNDER TO FRIDAY FORECAST TO ACCOUNT FOR PASSAGE OF
THIS FEATURE AND THE ASSOCIATED COLD FRONT. SYNOPTIC PATTERN FAVORS
SEVERE WEATHER...BUT THIS POTENTIALLY COMPLEX EVENT REMAINS TOO FAR
IN THE FUTURE TO JUSTIFY ANY MEANINGFUL ADDITION OF GREAT DETAIL.
THEN...POTENTIAL CONTINUES FOR ANOTHER SURFACE WAVE TO DEVELOP ALONG
THE STALLING FRONT FRIDAY NIGHT OR SATURDAY...THUS CONTINUED CHANCE
POPS FOR THAT DAY. THERE COULD BE A BREAK BETWEEN SYSTEMS FRIDAY
NIGHT...BUT CONFIDENCE REMAINS TOO LOW TO JUSTIFY ANY SPECIFIC
TIMING. THEN...A TRANSITION TO COOLER THAN NORMAL TEMPS WILL
COMMENCE LATE SATURDAY THROUGH SUNDAY...ALTHOUGH THE EASTERN UPPER
TROUGH WILL DEVELOP IN STAGES...SUGGESTING MULTIPLE SURGES OF
PROGRESSIVELY COOLER AIR SUNDAY INTO EARLY NEXT WEEK.
&&

.MARINE...OVER WATER STABILITY HAS HELD WINDS BELOW GALE FORCE
ACROSS MARINE ZONES...AND EXPECT THIS TO CONTINUE THROUGH EARLY
EVENING. THUS...PLAN NO CHANGES TO ONGOING SCA HEADLINES...WHICH
EXTEND THROUGH TONIGHT TO ACCOUNT FOR RESIDUAL SEAS EVEN AS POST
FROPA WINDS RELAX SOMEWHAT. BEYOND TONIGHT...W/SW WINDS WILL
PERSIST...BELOW HEADLINE CRITERIA...MONDAY THROUGH MONDAY NIGHT.
THEN...A WEAK SURFACE PRESSURE GRADIENT WILL PROMOTE SEA BREEZE
DEVELOPMENT TUESDAY. THE NEXT PROSPECT FOR HEADLINE CRITERIA
WINDS/SEAS WILL OCCUR THU-FRI AS THE NEXT SYSTEM APPROACHES THE
REGION.
&&

.AVIATION /20Z-18Z/...18Z CHS SOUNDING INDICATED 1 KFT AND 2 KFT
LEVEL WINDS REACHING 35 KT AND 41 KT RESPECTIVELY. NO DIRECTIONAL
SHEAR IS EVIDENT LOWER THAN 850 MB...AND WITH SURFACE WINDS
SUSTAINED AT 20 TO 25 KT GUSTING UP TO 38 KT...CONDITIONS AT THIS
TIME FALL JUST SHORT OF LOW LEVEL WIND SHEAR CRITERIA. LINE OF
SHOWERS JUST WEST OF THE FORECAST AREA ARE BEGINNING TO SHOW SIGNS
OF STRENGTHENING. HAVE MAINTAINED A TEMPO GROUP AT KCHS AND KSAV
AFTER 19Z TO ACCOUNT FOR THE GRADUAL DEVELOPMENT OF SHOWER ACTIVITY
AND MVFR CEILINGS AS A STRONG COLD FRONT APPROACHES FROM THE WEST.
DUE TO THE SLOW DEVELOPMENT OF CONVECTION...HAVE DECIDED NOT TO
INCLUDE ANY MENTION OF THUNDER OTHER THAN TO MAINTAIN CB THROUGH THE
AFTERNOON. WILL MONITOR TAFS FOR NECESSARY AMENDMENTS WHEN
CONVECTION MOVES CLOSER TO THE COAST.

THIS FRONT WILL PROGRESS QUICKLY OFFSHORE BY TONIGHT...SO ANTICIPATE
GRADUALLY CLEARING BY MONDAY MORNING. THE MAIN ISSUE TOWARD THE END
OF THE TAF PERIOD WILL BE WIND SHEAR. THE LOW LEVEL JET WILL BE
MOVING OFF TO THE NORTHEAST OVERNIGHT...BUT THE TAIL END SHOULD
LINGER TOWARD MORNING. WITH SURFACE WINDS DECREASING TO ABOUT 6 TO 8
KT...MARGINAL WIND SHEAR IS POSSIBLE. THUS HAVE INCLUDED WIND SHEAR
AT BOTH KCHS AND KSAV.
&&

.FIRE WEATHER...CRITICAL/NEAR CRITICAL RH VALUES WILL AGAIN BECOME
COMMON CRITICAL VALUES MONDAY THROUGH WEDNESDAY AFTERNOONS...BEFORE
THE NEXT CHANCE FOR PRECIPITATION DEVELOPS THURSDAY. STRONGEST WINDS
WILL OCCUR MONDAY...BUT THE MIXED LAYER SHOULD NOT TAP INTO STRONGER
WINDS 850 MB AND ABOVE...SO EXPECT WINDS TO REMAIN BELOW CRITICAL
VALUES. THE MIXED LAYER WILL DEEPEN TUESDAY...BUT BY THAT TIME
TRANSPORT WINDS WILL SLACKEN.
&&

.LAKE WINDS...ONGOING LAKE WIND ADVISORY FOR LAKE MOULTRIE LOOKS
REASONABLE...AS SUSTAINED WINDS/GUSTS HAVE REMAINED BELOW HIGH WIND
WARNING CRITERIA...WITH THE MOST RECENT OBSERVATIONS SUSTAINED
AROUND 25 MPH/GUSTING TO 40-45 MPH. THE ONGOING 10 PM EXPIRATION
TIME ALSO LOOKS GOOD...AS POST FROPA WINDS SHOULD RELAX
SIGNIFICANTLY.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FOR LAKE MOULTRIE SCZ045.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374.

&&

SPR/79
Hazardous weather outlook, Feb 25, 4:10 AM EST, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
410 AM EST SUN FEB 25 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-261000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
410 AM EST SUN FEB 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS ALL OF THE AREA TODAY...MAINLY THIS AFTERNOON
INTO EARLY THIS EVENING. LARGE HAIL...DAMAGING WINDS AND TORNADOES
WILL BE POSSIBLE. REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND
DAY ONE CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER FOR
ADDITIONAL INFORMATION.

.LAKE WINDS...A LAKE WIND ADVISORY IS IN EFFECT FOR LAKE MOULTRIE
IN BERKELEY COUNTY SOUTH CAROLINA THROUGH THIS EVENING. REFER TO THE
LATEST NON-PRECIPITATION STATEMENT AND RECREATIONAL FORECAST FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
.FIRE WEATHER...CRITICAL RELATIVE HUMIDITY LEVELS ARE EXPECTED
MONDAY AFTERNOON WITH NEAR CRITICAL LEVELS EXPECTED TUESDAY AND
WEDNESDAY AFTERNOONS. REFER TO THE LATEST FIRE WEATHER PLANNING
FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH EARLY THIS EVENING.

In the hours before

Local storm report, Feb 25, 3:32 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EST SUN FEB 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND DMG SUMMERVILLE             33.02N 80.18W
02/25/2007                   DORCHESTER         SC   LAW ENFORCEMENT

            TREE DOWN AT PARLOR ROAD NEAR WALMART.

&&

REV
Local storm report, Feb 25, 3:40 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EST SUN FEB 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     NON-TSTM WND DMG BEAUFORT                32.43N 80.67W
02/25/2007                   BEAUFORT           SC   LAW ENFORCEMENT

            LARGE TREE DOWN BLOCKING TRAFFIC ON HWY 116 NEAR LAUREL
            BAY ROAD.

&&

REV
Special weather statement, Feb 25, 3:43 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EST SUN FEB 25 2007

GAZ114-252115-
TATTNALL-
343 PM EST SUN FEB 25 2007

...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 415 PM
EST...

AT 339 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR COLLINS...OR ABOUT OVER
REIDSVILLE...MOVING EAST AT 45 MPH.

AREAS IN AND AROUND COLLINS...MANASSAS AND REIDSVILLE WILL BE
IMPACTED THROUGH 415 PM EST.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Feb 25, 3:49 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
349 PM EST SUN FEB 25 2007

SCZ040-252115-
ALLENDALE-
349 PM EST SUN FEB 25 2007

...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 415 PM
EST...

AT 344 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50
MPH.  THIS STORM WAS LOCATED NEAR APPLETON...OR ABOUT OVER
ALLENDALE...MOVING EAST AT 50 MPH.

AREAS IN AND AROUND ALLENDALE...APPLETON...BARTON...FAIRFAX...
SEIGLING...SYCAMORE AND ULMER WILL BE IMPACTED THROUGH 415 PM EST.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Feb 25, 3:52 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EST SUN FEB 25 2007

GAZ115-252115-
EVANS-
352 PM EST SUN FEB 25 2007

...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY THROUGH 415 PM
EST...

AT 349 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR HAGAN...OR ABOUT
OVER CLAXTON...MOVING EAST AT AROUND 50 MPH.

AREAS IN AND AROUND BELLVILLE...CLAXTON...DAISY...AND UNDINE WILL BE
IMPACTED THROUGH 415 PM EST.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Feb 25, 4:27 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EST SUN FEB 25 2007

GAZ100-116-252200-
BULLOCH-INLAND BRYAN-
427 PM EST SUN FEB 25 2007

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY AND BRYAN COUNTY
THROUGH 500 PM EST...

AT 424 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR LANIER...OR ABOUT
6 MILES NORTHEAST OF PEMBROKE...MOVING EAST AT 40 MPH.

AREAS IN AND AROUND BLITCHTON AND LANIER WILL BE IMPACTED THROUGH 500
PM EST.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:56 PM ESTTornado WarningCHSChatham14 min
Feb 25, 5:31 PM ESTSpecial Marine WarningCHS89 min
Feb 25, 5:44 PM ESTSpecial Marine WarningCHS61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.